# SDR USAAD97110

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840213
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

BWI/JAX - FLT 2316 - CABIN LOST PRESSURE IN-FLIGHT.  NO INDICATOR OR WARNING HORN.  FORWARD CARGO DOOR LIGHT ILLUMINATED.  DIVERTED TO DCA.  REPLACED PRESSURIZATION AMPLIFIER, REPAIRED BROKEN GROUND WIRE FOR INDICATOR.  HORN NOT INSTALLED ON THIS A/C.  (X)
